MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC MEDIUM SURETRAK CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC MEDIUM SURETRAK CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-578
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Missing device manufacture date.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the clamp was defective.It was not possible to close the screw clamp.No patient present.

Brand Name
MEDIUM SURETRAK CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8370633
Report Number1723170-2019-00793
Device Sequence Number1098492
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-578
Device Catalogue Number961-578
Device Lot Number110111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1